# SDR CALA2022042501056

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 65,091 hours, 26,936 cycles
- System (JASC): 5200 · Doors
- Part: Intercostal
- Part number: D5227902620200
- Condition: Cracked
- Location: Lh Aft Ee Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-52-4-6031) LH AFT EMERGENCY ESCAPE DOOR INTERCOSTAL I/B AN D O/B OF WINDOW HAVE SIGNS OF CRACKS AT RIVETS. REQUEST VERFICAT IONS DOT 31-060() REMOVED AND REPLACED LH AFT EMERGENCY ESCAPE DOOR INTERCOSTAL I/ MOBILE. NR#0030547 B AND O/B OF WINDOW IAW 51-41-11, TREATED AND PRIMED RESTORING I NTERIOR PAINT IAW 51-23-11 AND RESTORED SURFACE TOP COAT IAW SRM 51-75-12. ACCOMPLISHED BY EMP#V936322  AT ST BFM AEROSPACE
